# SDR 99ZZZX347

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N220SH
- Make and model: Aerosp SA315B
- Aircraft serial: 2466
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Rough
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED TAIL ROTOR PEDALS ARE STIFF AND NOTCHY.  MECHANIC REPORTED NOTCHED BEARINGS WHEN P/C LINK DISCONNECTED AND T/R BLADES ARE ROTATED.  REPLACED 3 EACH.  BEARING S/N'S A33795, A33783, AND A33812.
